Differential and Integral Equations

Rate of approximation for nonlinear integral operators with application to signal processing

Laura Angeloni and Gianluca Vinti

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the problem of the order of approximation in modular spaces for a family of nonlinear integral operators of the form $$ (T_wf)(s) = \displaystyle\int_H K_w (s- h_w(t), f(h_w(t))) d \mu_H (t),~~w>0,~ s \in G, $$ where $G$~and $H$~ are locally compact topological groups, $f:G{\mbox{$\rightarrow$}}{\mathbb R}$ is measurable, $\{ h_w \}_{w>0}$~is a family of homeomorphisms $h_w:H \rightarrow h_w(H) \subset G$ and $\{K_w\}_{w>0}$ is a family of kernel functions. The general setting of modular spaces allows us to obtain, in particular, the rate of approximation for the above operators in $L^p$ spaces and in Orlicz-type spaces. Furthermore, the above general class contains, as particular cases, some classical families of integral operators well known in approximation theory, such as the classical convolution integral operators, the Mellin convolution integral operators and the sampling-type operators in their nonlinear form. Our approach, in the framework of modular spaces, is mainly based on the introduction of a suitable Lipschitz class and of a condition on a family of measures which is linked with the modulars involved and which is always fulfilled in classical and Musielak-Orlicz spaces.

Article information

Source
Differential Integral Equations, Volume 18, Number 8 (2005), 855-890.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060149

Mathematical Reviews number (MathSciNet)
MR2150444

Zentralblatt MATH identifier
1212.41045

Subjects
Primary: 47G10: Integral operators [See also 45P05]
Secondary: 41A30: Approximation by other special function classes 43A99: None of the above, but in this section 94A12: Signal theory (characterization, reconstruction, filtering, etc.)

Citation

Angeloni, Laura; Vinti, Gianluca. Rate of approximation for nonlinear integral operators with application to signal processing. Differential Integral Equations 18 (2005), no. 8, 855--890. https://projecteuclid.org/euclid.die/1356060149


Export citation